Lattice_grid_med
Powered by LatticeGrid

Search Enter term and hit return. Use '*' for as a wildcard.
Aaron H, Azadarmaki R, Lango MN
Unilateral Vocal Cord Motion Impairment After 1 Dose of Vincristine: Case Report and Literature Review
Am J Ther (2016) 23:e621-3.
Abstract
Vocal cord paralysis after administration of the chemotherapeutic agent vincristine is a rare occurrence. Most occurrences are bilateral. Of the 24 cases referenced in this article, 19 are children. In all the reported cases, symptoms have occurred after multiple doses of vincristine have been administered. The authors report a case of a 39-year-old woman with unilateral vocal cord motion impairment occurring 3 days after the administration of the first dose of vincristine. This is the first case of vocal cord motion impairment reported after the administration of only 1 dose of this drug.
Note
Publication Date: 2016-03-01.
Back
Last updated on Monday, November 04, 2019